Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


i think im loosing my mind
Sep 26, 2012

i have had a bad headache mostly in the back of my head for about two months straight now. it seems something hurts everyday all day. I've also been having back pain that feels like my kidneys,sharp pain in the left side of my lower ab and sharp pains in my behind and groin. i have been treated by the HIV doc i had, like i was a crackhead and even called me a baby and said she wasn't stupid. without even try to look at other options. a simple push on my neck and an ex-ray and then sent on my way as if they just did all of that to make me feel better. I have a cd4 100 and i literally feel like I'm dying on most days. i run small fevers at night sometimes with out reason.It feels like everything is falling apart all at once.I'm loosing my mind and feel i cant live like this any longer. my experience with this has been extremely bad, mostly from how the professionals have treated me. What is possibly wrong with me am i really a hypochondriac? Cause it feels very real to me!

Response from Dr. Henry

HIV infected patients with a CD4 count can experience headaches from a wide list of possible causes (such as direct HIV effect on the brain, an AIDS complication involving the brain, side effects of HIV or other medication, non AIDS problems --such as migraine, high stress, high blood pressure, high pressure in brain)so that a thorough clinical and mental health evaluation is warranted. It can be a challenge in many cases to pin down the cause of pain in places like the brain or abdomen (abdominal pain can be due to wide range of problems as well including liver, pancreas, gall bladder, colon, and kidney disease including a range of HIV-related infections or other complications that can involve the gut). It is important to feet comfortable with your doctor so that you can work constructively to achieve better health. KH



Previous
peripheral neuropathy and nausea
Next
How long does Atripla rash remain after stopping the medication?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement